×

zbMATH — the first resource for mathematics

On the b-equivalence of multilattices. (English) Zbl 0369.06005

MSC:
06B05 Structure theory of lattices
06D05 Structure and representation theory of distributive lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BENADO M.: Les ensembles partiellement ordonnés et le théoreme de raffinement de Schreier, II Théorie des multistructures. Czechoslov. Math. J., 5 (80), 1955, 308-344. · Zbl 0068.25902 · eudml:11793
[2] Якубик Й.: О графическом изоморфизме структур. Чехословацкий матем. журнал 4 (19), 1954, 131-142.
[3] JAKUBÍK J.: Unoriented graphs of modular lattices. Czechoslov. Math. J., 25 (100), 1975, 240-246. · Zbl 0314.06006 · eudml:12859
[4] KLAUČOVÁ O.: b-equivalent multilattices. Math. Slov., 26, 1976, 63-72. · Zbl 0336.06006 · eudml:31612
[5] KOLIBIAR M.: Über metrische Vielverbände I. Acta fac. rer. mat. Univ. Comenianae, Math. 4, 1956, 187-203. · Zbl 0100.26102
[6] KOLIBIAR M.: Über direkte Produkte von Relativen. Acta fac. rer. mat. Univ. Comenianae, Math. 10, 1965, 1-9. · Zbl 0136.26002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.